# SDR N6WA2022061501

- Difficulty date: May 25, 2022
- Submitted: June 15, 2022
- Operation: Air carrier
- Aircraft: N544GJ
- Make and model: Bombdr BD1001A10
- Aircraft serial: 10257
- Aircraft time: 40,212 hours, 28,098 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Gear
- Part number: CC670103343
- Condition: Corroded
- Location: Zone 100
- Component: Gear
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON L/H MLG TIRE BURST PANEL.R&R NEW L/H MLG TIRE BURST PANEL IAW CRJ AMM 57-52-32.
